Treatment for hair loss despite taking Finpecia, Keraglo and Mintop forte?
User rating for this question
Hi, I am 23 year old men, i have been suffering from Hair loss from last few years. my doctor suggest me finpecia 1mg, keraglo men and mintop forte. I am taking this medicine from last one year but still hair loss not in control. I noticed sometime its controlled but after sometime its again start to fall even medicine not stopped. I am really worried about my hair, please suggest me something good....
Posted Wed, 12 Mar 2014 in Skin Hair and Nails
Answered by Dr. Sanjay Kumar Kanodia 17 minutes later
Brief Answer: Kindly send details Detailed Answer: Hi, Welcome and thanks for posting your query to the forum. I can understand your concern for the hair loss. You have provided quite brief history to guide yourself. Kindly elaborate certain important points so that I can guide you better: - How many hair falls everyday. Do you observe these on your pillows, on floor or in bathroom or during combing. - Do you see any bald areas on the front or side of scalp. You can upload a pictures of your front and side of scalp s that I can analyze the grade of hair loss. - Your occupation and daily routine. - Any history of illness or stress. - Comment on your diet- do you take fruits, vegetables and green leafy. Hope to hear soon form your side. Dr Sanjay Kumar Kanodia MD- Dermatology
Follow-up: Treatment for hair loss despite taking Finpecia, Keraglo and Mintop forte? 1 hour later
>> How many hair falls everyday? -- 50-100 >> Do you see any bald areas on the front or side of scalp?. -- YES, i have upload my scalp pic, below are link. WWW.WWWW.WW >> Your occupation and daily routine -- I am a programmer and i have to sit front of computer for too many hours. >> Any history of illness or stress -- Yes, i have stress and hormonal imbalance. >> diet -- i am vegetarian
Answered by Dr. Sanjay Kumar Kanodia 5 hours later
Brief Answer: Androgenic alopecia grade 2 Detailed Answer: Hello young man, Thanks for posting all the important information and the picture. After analyzing the complete condition and evaluating the picture I can make out that you have the condition called as "male pattern baldness" or medically known as “Androgenic alopecia”. In yourself this is in stage 2 which is just one of the initial stages of the 7-8 stages of Androgenic alopecia. Before I come directly to your point let me give you certain important information regarding your condition: Medically the number of normal hair falling varies from few hairs to up to 50-100 per day. Now if your hair falling more than 100s per day then it is definitely a problem. If it is not then you have to understand hair fall as normal process of day to day life. We have almost 1 lac hair on our scalp and amongst them around 5% of hair are in falling phase and then another 0.1% (around 100) of hair can fall everyday. In males this is super-added with hormonal influence of testosterone hormone (the male hormone) which we call as "male pattern baldness". This also depends upon genetics- meaning type and pattern of hair your family pattern (from your father and mother's side). This process of falling starts by 18-20 years and is highest in between the age of 20 to 30 years. I can see you are a young man of 23 years. So it is quite obvious that you can have this problem of hair fall just because of hormonal influence. Other than hormonal issues it can be due to the nutritional factors and stress as important causes. So, as I said earlier your problem is basically Androgenic alopecia or simply saying male pattern baldness. It affects mainly frontal and parietal region of the scalp. The side of scalp region is rarely affected and occipital region is never affected in this condition. So the most important thing is not to be worried about this normal physiological age related men's problem. Now regarding the part of treatment: There are innumerable products in the market claiming to be useful for hair growth. We dermatologists believe in application of Minoxidil lotion. It is one product which is unanimously used by all dermatologists. It is to be started with 2% lotion applied over the scalp once or twice in day. It is to be applied when the scalp is dry. Only 1 ml is sufficient to be applied at the root of hair in frontal region. If for one month there is no burning and irritation then we increase the percentage to 5 % to 10% gradually. Many a times we do start with 5 % directly when we see that the hair fall is on higher side. The same we do to taper off the medicine. That means we do not stop the medicine at once and gradually taper it off to 5% and then 2% and then alternate day or off and application of lotion before stopping it completely. Many times we see crystal kind of deposition over the scalp area. This is due to either over application of the lotion or due to the preservatives in the higher concentration. This results in dryness and irritation over scalp and resultant breaking and falling of hair. It is quite usual response in most of the minoxidil lotions. Along with it a tablet containing Acetylcysteine, Calcium Pantothenate, Selenium, Zinc, Biotin, Copper as active ingredients is quite helpful in regaining the strength of hair. So you got some idea regarding your condition and part of treatment. You can get that your doctor has tried to give you best treatment from his side but there comes certain more important things in relation to your treatment: 1. If I were your treating dermatologist then would have advised you to use only 1 ml strictly to be applied once at night time for initial few days and then two times after 15 days of period. 2. The 1 ml lotion is to be applied finger tips rather than the directly by dropper as it causes more deposition of lotion in the scalp skin. 3. The lotion is to be applied at a gap of 5 cm mainly on frontal and parietal areas. Now correlating all these facts: you are given minoxidil in lotion form so it is quite usual to get dryness and falling of hair accordingly. I suggest you to stop lotion for few days period and use a mild shampoo to take care of dry scalp condition. After a gap of few days you can start the 5 % lotion at night time ( as you are already using 5 % so I would not suggest you to taper it off abruptly). Start with just ½ ml initially and that too very gently. If at all you feel comfortable and no dryness appears then can make it to 1ml in next 2 weeks and then twice daily according to the dryness. If still the dryness part occurs then either alternate day application or reducing the concentration or changing the lotion form to either gel based preparation or foam based preparation in the same concentration. Reduce your stress level by doing yoga and meditation. It is really quite important for you to take care of your stress level which is quite helpful in improving your general health as well as hormonal imbalances. Rest of the part of keraglo men is quite a good tablet and you can continue the same. For Finpecia I am personally not in favor of it because of certain hormonal issues in males. For the betterment kindly follow the further suggestions below: 1. Eat at least 3-4 different fruits saplings per day. Every fruit is good but you can make a combination of sour with sweet fruits such as oranges, papaya and other of seasonal fruits. 2. Pulses are good source of proteins. So everyday have a small bowel full of mixed pulses. Add green leafy vegetables additionally in the pulses which contain lot of iron and vitamins in it. 3. Sprouts are the best source of fibers, minerals especially iron, vitamins and proteins too. so add it at-least alternate day if you can not make in every-day's part of meal. 4. Over night soaked and peeled almonds will give you good vitamin E which is good for the hair growth. 5. Milk and milk products should be included in every-day's schedule. 6. Do light exercises, reduce your work stress as all these have bit impact on skin so also on scalp skin. 7. Stop any substance abuse such as smoking and alcohol if any!! Hair growth is a slow process and need some time to get better. So have patience young man. I hope these informations will help you. If you have further queries I will be glad to help. "Wish you good health" Regards, Dr Sanjay Kumar Kanodia MD (Dermatology)
People also viewed
- Keraglo forte hair loss
- Home remedy enamel hypoplaysia
- If empty siringe taken in vein
- Why practin en syrup
- Keraglo hair loss
- Is flushed or dry skin a side effect of acetaminophen/butalbital/caffeine?
- Use of encephabol in osteoarthritis
- Is skin rash or itching over the whole body a side effect of insulin aspart?
- Is keraglo forte usefull in hair loss
- Is pain, redness, or swelling in the arm or leg a side effect of dasatinib?
- Is blistering, peeling, or loosening of the skin a side effect of silvadene?
- Hair loss visible scalp will taking mintop forte fesovit help
- Is stingingskin irritation a side effect of dr scholl's callus removers?
- Keraglo medicine hair loss
- Using an empty syringe on someone